Announcement

Collapse
No announcement yet.

Levaquin

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Levaquin

    I was prescribed Levaquin (500mg) by my doctor last Saturday, a week ago. I took a total of four, out of seven, pills. I developed muscle and joint pain which I read is one of the more severe side effects. I called the doctor and he said to stop taking the drug. He didn't offer any remedy for the muscle and joint pain, which is severe at times. Can I take something for the pain? How long does it take for the drug to get out of your system? Should the muscle and joint pain disappear when the drug if finally out of my system?

    Please advise. Thank you.

  • #2
    Sorry to be the bringer of potentially bad news, but I had a simalr experience, and I'm still having a hard time.

    I took Levaquin in Jan. and Avelox (same family of drugs) in March. I started to develop lower leg pain (calves and shins) and wrist pain around day 13 of the Avelox. The next day, I had pin and needles in the hands and fingers. So I called my ENT and he said stop the meds. That was 5 weeks ago. Since then, I developed a sunburn like rash on my palms (mostly gone now), carpal tunnel syndrome, bilateral ulnar neuritis (inflammation of the nerves in the elbows), Achilles tendinitis, and possible peripheral neuropathy. I start physical therapy today.

    I have done research on this, and I found that people who have ADRs to quinolones and floriquinolones are usually disabled for months, if not years. Some people end up in wheelchairs with ruptured achilles tendons.

    I play in a baseball league -that's out of the question now. I might never be able to pitch again. Typing is difficult. And it all started innocently as some lower leg pain.

    Comment


    • #3
      I've had a sinus infection for 5+ years.. .tried everything, I thought, to clear it up. Took Avelox for 6 WEEKS!! (long enough to forget "if you have knee pain stop taking it at once"!!) had a bad shoulder went to chiropractor, 2 visits, she referred me back to my primary care MD, diagnosed as strained deltoid muscle NOT SO -- went to 3day/12hr per day seminar...1st day, stiff & achy -- 2nd day couldn't get up-my hips, knees everything HURT 3rd day KNEE PAIN - it clicked & oh .... I took a pill this morning. Knee pain (worse than gout!!!!!!!!!!!!!) shoulders may take up TO A YEAR to clear out!! I'm going to a naturopath next week to see if she can "detox" me in less than the one-year sentence. Still have sinus infection (only 2% left)

      Comment


      • #4
        Has anyone here have had a weird feeling that cannot be described while on Levaquin? I've also had insomnia.

        Thanks in advance for any replies.

        Comment


        • #5
          Yup sure have

          Originally posted by BlazeEagle View Post
          Has anyone here have had a weird feeling that cannot be described while on Levaquin? I've also had insomnia.

          Thanks in advance for any replies.
          I have had night sweats, insomnia and a sudden all-over chilled/weakness that lasts for a couple seconds then leaves me sweating! I finished up the Levaquin about forteen days ago - and it is cycling down to extinction as is the heartburn/dizzy spells. On the other hand - my bronchial infection stayed the same the entire time I was on it. I think it's a virus and I don't need antibiotics. Three different kinds and none worked - yet I continue to slowly get better without anything at all? Maybe it's all still floating in my system. I'm staying on probiotics for along time anyway!!

          Comment


          • #6
            Some of the most serious Generic Levaquin side Effects include confusion, difficulty breathing, irregular heartbeat, palpitations or chest pain, joint, muscle or tendon pain nightmares, redness, blistering, peeling or loosening of the skin, including inside the mouth and seizures.

            Comment

            Working...
            X